2 months post Accutane
Skin is still perfect. During Accutane my skin got very smooth (no pores) and stayed that way for about a month, but that went away and it's back to normal now except without any acne. I have gotten a few spots since I came off but nothing major. I am using Atralin to prevent future breakouts, which is .05% tretinoin gel, which is pretty strong. I haven't noticed any significant skin dryness.
If there was any doubt in my mind before, there is none now, and no matter what anyone tells you ACCUTANE CAN CAUSE MOOD SWINGS. Obviously everyone's experience is going to be different but for me, these were very pronounced and about 2 weeks after I came off Accutane I stopped experiencing them. If you are considering Accutane, definitely take this side effect seriously. My libido is back to where it was pre-Accutane, maybe a little lower.
The only reason I would ever regret taking Accutane would be if the acne came back all the way or most of the way. I might consider taking the drug again if it does, but I would definitely keep this experience in mind.